# SDR USAA2013040100004

- Difficulty date: March 29, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- Aircraft time: 12,179 hours, 10,180 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1716282A
- Part serial: R5465
- Condition: Inoperative
- Location: Le Slat
- Part time: 3,775 hours, 3,044 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 1845, BOS-PHL - THE PILOT REPORTED "HAD SLAT FAIL MESSAGE IN CRUISE.  ZERO SLATS AND 2 DEGREE FLAPS ON LANDING.  MAINTENANCE REMOVED AND REPLACED THE RIGHT OUTBOARD SLAT SKEW SENSOR (S2/3).  OPERATIONAL CHECK IS GOOD.
